Local stability and parameter dependence of mild solutions for stochastic differential equations
© Pan; licensee Springer. 2014
Received: 19 May 2014
Accepted: 8 October 2014
Published: 27 October 2014
For nonlinear stochastic equations with parameter λ in a Hilbert space, we show the existence and uniqueness of mild solutions. Provided that f satisfies a locally Lipschitz condition and g is a uniformly Lipschitz function, some sufficient conditions for p () moment locally exponential stability as well as almost surely exponential stability of mild solutions are obtained under a sufficiently small initial value ξ. Meanwhile, we also consider parameter dependence of stable mild solutions for the stochastic system if f, g are sufficiently small Lipschitz perturbations in the parameter λ.
Stochastic differential equation has attracted a great attention from both theoretical and applied disciplines since it has been successfully applied to problems in mechanics, economics, physics and several fields in engineering. For details, see [1–5] and the references therein. In recent years, existence, uniqueness, stability, invariant measures and other quantitative and qualitative properties of solutions to stochastic partial differential equations have been extensively considered by many authors. For example, in 1978, Haussmann  studied asymptotic stability of Itô equations in infinite dimensions. Caraballo  extended the results from Haussmann to stochastic partial differential equations with delay. In , Mao considered exponential stability in the mean square sense for the strong solutions of linear stochastic differential equations. Caraballo and Real  considered the stability for the strong solutions of semilinear stochastic evolution equations based on the ideas in . Govindan [10, 11] studied the existence and stability of mild solutions for stochastic partial differential equations by the comparison theorem. Caraballo and Liu  discussed the exponential stability for mild solutions of stochastic partial differential equations with delays by employing the well-known Gronwall inequality and stochastic analysis technique under the Lipschitz condition. Liu and Mao  established Razuminkhin-type exponential stability for mild solution of stochastic partial functional differential equations. Da Prato et al.  and Dawson  developed this topic by the semigroup approach . In , Taniguchi et al. discussed the existence, uniqueness and asymptotic behavior of solutions to stochastic partial functional differential equations in a Hilbert space.
Recently, Burton  has successfully extended the fixed point theorem to study the stability for deterministic systems. By employing the contraction mapping principle and stochastic analysis, Luo  has obtained some sufficient conditions which ensure exponential stability in p () moment and almost sure exponential stability for mild solutions of stochastic partial differential equations with delays. Following the ideas of Luo, Sakthivel and Luo investigated the existence and asymptotic stability in the p th moment of mild solutions of nonlinear impulsive stochastic differential equations with infinite delay in .
We consider th moment locally exponential stability as well as almost surely exponential stability of mild solutions under sufficiently small nonlinear perturbations and sufficiently small initial value.
We first discuss parameter dependence of stable mild solutions under sufficiently small Lipschitz perturbation in the parameter space Y.
The rest of this paper is organized as follows. In Section 2, stochastic differential equations with parameter are presented together with some definitions of mild solutions. In Section 3, existence, uniqueness, stability and parameter dependence of mild solutions are derived. An example is given to illustrate our results in Section 4. At last, we present some conclusions of our paper in Section 5.
Let H be a real separable Hilbert space with the inner product and the norm , and let K be another real separable Hilbert space with the inner product and the norm . denotes the space of bounded operators from K to H. Let be a complete probability space equipped with a complete family of right-continuous increasing sub σ-algebras satisfying .
where () are nonnegative real numbers and () is a complete orthonormal basis in K. Let be an operator defined by with a finite trace . Then the above K-valued stochastic process is called a Q-Wiener process.
If , then φ is called a Q-Hilbert-Schmidt operator, where denotes the space of all Q-Hilbert-Schmidt operators .
We denote by () the collection of all strongly-measurable, p-integrable H-valued variables with the norm , where E is defined by .
where ξ is an H-valued random variable, A is the infinitesimal generator of a semigroup of bounded linear operators , , , are all Borel measurable, Y is a Banach space (which is the parameter space).
Now, we recall the mild solutions for Eq. (1) as follows.
is adapted to , ;
has a càdlàg path on almost surely;
- (c)for arbitrary ,(2)
A is the infinitesimal generator of a semigroup of bounded linear operators , , and there exist , such that for ;
- (ii)there exist constants , such that for , , ,
- (iii)there exists such that for , , ,
, where .
for each , , then conditions (ii) and (iii) hold for λ, μ in a small neighborhood of zero.
Set , . Then we have the following definitions of locally exponential behavior for mild solutions.
for any initial value , and .
Lemma 2.1 
3 Stability and parameter dependence
In this section, we present and prove our main results. We consider the set .
- 1.There exists such that(3)
- 2.is pth moment locally exponentially stable, that is, there exists such that(4)
- 3.There exists such that(5)
for any and .
for any ;
the norm satisfies .
which yields (5). This completes the proof of the theorem. □
Remark 3.1 From the proof of Theorem 3.1, if we take δ sufficiently small so that , the mild solutions (1) with δ-domain initial value are p moment locally exponentially stable. In this case, the property of p moment stability is local.
for any , and .
where . We can proceed to the remaining proof in a similar manner. □
In this section, an example is provided to illustrate our results.
then , , which implies that . It is easy to see that (ii)-(iii) hold and , , . Taking , we may show that . Then the mild solution of Eq. (43) has locally stable behavior and parameter dependence for sufficiently small.
This paper is devoted to locally stable behavior and parameter dependence for stochastic differential equations. Our results are derived under sufficiently small Lipschitz perturbation in the parameter system. Meanwhile, a lot of stochastic inequality techniques are used to estimate the bound of mild solution. The future research topics would be extending locally stable behavior and parameter dependence to the stochastic delayed parameter system.
The author would like to thank the referee and the associate editor for their very helpful suggestions.
- Karatzas I, Shreve SE: Brownian Motion and Stochastic Calculus. Springer, Berlin; 1991.Google Scholar
- Da Prato G, Zabczyk J: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge; 1992.View ArticleGoogle Scholar
- Kan X, Shu H, Li Z: Almost sure state estimation for nonlinear stochastic systems with Markovian switching. Nonlinear Dyn. 2014, 76: 1591-1602. 10.1007/s11071-013-1231-yMathSciNetView ArticleGoogle Scholar
- Xiong P, Huang L: On p th moment exponential stability of stochastic fuzzy cellular neural networks with time-varying delays and impulses. Adv. Differ. Equ. 2013., 2013: Article ID 172Google Scholar
- Hu J, Wang Z, Shen B, Gao H: Quantised recursive filtering for a class of nonlinear systems with multiplicative noises and missing measurements. Int. J. Control 2013, 86: 650-663. 10.1080/00207179.2012.756149MathSciNetView ArticleGoogle Scholar
- Haussmann UG: Asymptotic stability of the linear Itô equation in infinite dimensions. J. Math. Anal. Appl. 1978, 65: 219-235. 10.1016/0022-247X(78)90211-1MathSciNetView ArticleGoogle Scholar
- Caraballo T: Asymptotic exponential stability of stochastic partial differential equations with delay. Stochastics 1990, 33: 27-47.MathSciNetGoogle Scholar
- Mao X: Stochastic Differential Equations and Applications. Ellis Horwood, Chichester; 1997.Google Scholar
- Caraballo T, Real J: Partial differential equations with delayed random perturbations: existence, uniqueness, and stability of solutions. Stoch. Anal. Appl. 1993, 11: 497-511. 10.1080/07362999308809330MathSciNetView ArticleGoogle Scholar
- Govindan TE: Stability of mild solutions of stochastic evolution equations with variable delay. Stoch. Anal. Appl. 2003, 21: 1059-1077. 10.1081/SAP-120022863MathSciNetView ArticleGoogle Scholar
- Govindan TE: Existence and stability of solutions of stochastic semilinear functional differential equations. Stoch. Anal. Appl. 2002, 20: 1257-1280. 10.1081/SAP-120015832MathSciNetView ArticleGoogle Scholar
- Caraballo T, Liu K: Exponential stability of mild solutions of stochastic partial differential equations with delays. Stoch. Anal. Appl. 1999, 17: 743-763. 10.1080/07362999908809633MathSciNetView ArticleGoogle Scholar
- Liu K, Mao X: Exponential stability of non-linear stochastic evolution equations. Stoch. Process. Appl. 1998, 78: 173-193. 10.1016/S0304-4149(98)00048-9MathSciNetView ArticleGoogle Scholar
- Da Prato G, Iannelli M, Tubaro L: Semilinear stochastic differential equations in Hilbert spaces. Boll. Unione Mat. Ital., A 1979, 16: 168-185.MathSciNetGoogle Scholar
- Dawson DA: Stochastic evolution equations and related measured processes. J. Multivar. Anal. 1975, 5: 1-52. 10.1016/0047-259X(75)90054-8View ArticleGoogle Scholar
- Pazy A: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, New York; 1983.View ArticleGoogle Scholar
- Taniguchi T, Liu K, Truman A: Existence, uniqueness, and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces. J. Differ. Equ. 2002, 181: 72-91. 10.1006/jdeq.2001.4073MathSciNetView ArticleGoogle Scholar
- Burton TA: Stability by Fixed Point Theory for Functional Differential Equations. Dover, New York; 2006.Google Scholar
- Luo J: Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays. J. Math. Anal. Appl. 2008, 342: 753-760. 10.1016/j.jmaa.2007.11.019MathSciNetView ArticleGoogle Scholar
- Sakthivel R, Luo J: Asymptotic stability of impulsive stochastic partial differential equations with infinite delays. J. Math. Anal. Appl. 2009, 356: 1-6. 10.1016/j.jmaa.2009.02.002MathSciNetView ArticleGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.